13yo daughter experiencing serious mood swings since starting BCP

Michelle - posted on 02/01/2018 ( 9 moms have responded )

2

0

1

I am just curious if anyone has had this same experience? My 13 yo daughter started taking BCP about 3 weeks ago. Not sure if it is just coincidental since, after all, she is a 13 year old girl, or she may be PMSing, but she seems EXTREMELY depressed, quick to snap, super moody, and on the verge of tears, at least for the past week or so. She has gone from being a very happy, upbeat little girl to crying every morning because she has to go to school. It's like her spark has been extinguished. :(

9 Comments

View replies by

Lika - posted on 03/09/2019

43

0

2

BCP?
Birth Control Pill?
Get her the h**l off it.
Contraceptives is a cause of depression, plus loss of bone density, suppression of immune system. Add to that, that research has never been done as to the long term effects on the health of a girl who started on chemical contraceptives before adulthood.

And she is 13, why is she on the Contraceptive pill?
If it is for non contraceptive reasons, insist the doctor do better.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms